Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF DERMATOLOGY   Fall 2004 , Volume 8 , Number Supplement 1; Page(s) 5 To 8.
 
Paper: 

ASSOCIATION OF SEBACEOUS GLAND HYPERPLASIA, WATT, SYRINGOMA AND IRRITATION FIBROMA IN A KIDNEY TRANSPLANT PATIENT RECEIVING LONG TERM CYCLOSPORIN AND AZATHIOPRINE

 
 
Author(s):  , EMADI N., TOUSI S.
 
* 
 
Abstract: 
Cyclosporin and azathioprine are immunosuppressive drugs, used widely in kidney transplant patients. A significant association between . . Immunosuppreslve therapy and multiple warts was described several years ago. There are also some reports of sebaceous gland hyperplasia in kidney transplant patients receiving cyclosporin.We report herein a 57-year-old woman who developed multiple warts on her hands and feet, lower lid syringomas, sebaceous gland hyperplasia of forehead and multiplemucosal irritation fibromas on tongue after kidney transplantation and a long course of treatment with oral cyclosporin, azathioprine and prednisolone since 6 years ago.
 
Keyword(s): CYCLOSPORIN, AZATHIOPRINE, WART, SEBACEOUS GLAND HYPERPLASIA, SYRINGOMA, IRRITATION FIBROMA, KIDNEY TRANSPLANTATION.-
 
References: 
  • ندارد
 
  Yearly Visit 68
 
Latest on Blog
Enter SID Blog